Browse Title Index


 
Issue Title
 
Vol 51, No 4 (2019): 51_4 Impact of Water Hardness in Instinctive Laundry System Based on Fuzzy Logic Controller Details   PDF
Muhammad Riaz, Muhammad Saeed, Muhammad Saqlain, Naveed Jafar
 
Vol 50, No 2 (2018): 50_2 Improved Complexity of a Homotopy Method for Locating an Approximate Zero Abstract   PDF
Ioannis K. Argyros, Santhosh George
 
Vol 52, No 1 (2020): 52_1 Improved Fuzzy Forecasting Model for Stock Exchange Market Abstract   PDF
Saima Mustafa, Sophia Siddique, Cem Kadilar
 
Vol 45, No 1 (2013): 45_1 Improvement Of Jensen’S Inequality For The Quasi Arithmetic Mean With Some Applications Abstract   PDF
M. Adil Khan, J. Pecari c
 
Vol 50, No 1 (2018): 50_1 Improvement of The Hotelling’s T 2 Charts Using Robust Location Winsorized One Step M-Estimator (WMOM) Abstract   PDF
Firas Haddad, Mutasem K Alsmadi
 
Vol 48, No 2 (2016): 48_2 Inequalities for Three Times Differentiable Functions Abstract   PDF
Muhammad Adil Khan, Yousaf Khurshid, Tahir Ali, Nasir Rehman
 
Vol 53, No 12 (2021): 53_12 Infra B Closed(Open) Sets : New Characterization and Applications Abstract   PDF
Othman A. Hakeem
 
Vol 52, No 6 (2020): 52_6 Integral Inequalities for Exponentially Geometrically Convex Functions via Fractional Operators Abstract   PDF
Saima Rashid, Muhammad Aslam Noor, Khalida Inayat Noor
 
Vol 51, No 10 (2019): 51_10 Integral Inequalities for Generalized Preinvex Functions Abstract   PDF
Saima Rashid, Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar
 
Vol 53, No 5 (2021): 53_5 Integrity of Wheel Related Graphs Abstract   PDF
B. Basavanagoud, Shruti Policepatil
 
Vol 50, No 1 (2018): 50_1 Interval-Valued Neutrosophic Graph Structures Abstract   PDF
Muhammad Akram, Muzzamal Sitara
 
Vol 51, No 11 (2019): 51_11 (λ, v)Statistical Convergence on a Product Time Scale Abstract   PDF
Muhammed CINAR, Emrah YILMAZ, Yavuz ALTIN, Mikail ET
 
Vol 44, No 1 (2012): 44_1 Jordan Left Derivations on Lie Ideals of Prime Γ−rings Abstract   PDF
A. K. Halder, A. C. Paul
 
Vol 53, No 2 (2021): 53_2 k-Steps Explicit Iterative Algorithms to Solve Generalized System of Nonlinear Mixed Variational Inequalities Abstract   PDF
Sanjeev Gupta
 
Vol 53, No 8 (2021): 53_8 Linear Algebraic Approach to Formulate A New Recurrence Relation for Bernoulli Numbers from the Power-Sum of Natural Numbers with Experiments on Pedagogy Abstract   PDF
Md. Shafiqul Islam, Sumit Bhowmick
 
Vol 46, No 2 (2014): 46_2 Local convergence for a family of third order methods in Banach spaces Abstract   PDF
I.K. Argyros, S.K. Khattri
 
Vol 53, No 1 (2021): 53_1 (m; n)-Convexity-cum-Concavity on Fuzzy Soft Set with Applications in First and Second Sense Abstract   PDF
Atiqe Ur Rahman, Muhammad Saeed, Muhammad Arshad, Muhammad Ihsan, Muhammad Rayees Ahmad
 
Vol 46, No 1 (2014): 46_1 Magnetohydrodynamic Flow due to a Stretching Surface in Rotating Fluid Abstract   PDF
T. Mahmood, S. Ali, A Khan
 
Vol 50, No 4 (2018): 50_4 Magnetohydrodynamic Oscillating and Rotating Flows of Maxwell Electrically Conducting Fluids in a Porous Plane Abstract   PDF
Anwar Ali, Madeeha Tahir, Rabia Safdar, Aziz Ullah Awan, Muhammad Imran, Maria Javaid
 
Vol 54, No 4 (2022): 54_4 Maps in Tangent Complex of Order Three Abstract   PDF
Sadaqat Hussain, Raziuddin Siddiqui
 
Vol 50, No 3 (2018): 50_3 Marichev-Saigo-Maeda Differential Operator and Generalized Incomplete Hypergeometric Functions Abstract   PDF
Aneela Nadir, Adnan Khan
 
Vol 51, No 10 (2019): 51_10 Mathematical Model for Segmentation of Medical Images via Hybrid Images Data Abstract   PDF
Hadia Atta, Noor Badshah, Syed Inayat Ali Shah, Nasru Minallah
 
Vol 53, No 6 (2021): 53_6 Mathematical Model for Single and Multiple Object Extraction Abstract   PDF
Amna Shujahuddin, Muhammad Salim Khan, Haider Ali
 
Vol 52, No 4 (2020): 52_4 Mathematical study to demonstrate the utilization of TOPSIS to find the maximum possibility of HCV causes Abstract   PDF
Rabia Nasar, Adina Asim, Tabasam Rashid
 
Vol 51, No 1 (2019): 51_1 Mean Estimation Using Even Order Ranked Set Sampling Details   PDF
Muhammad Noor- ul-Amin, Muhammad Tayyab, Muhammad Hanif
 
Vol 48, No 2 (2016): 48_2 Measurable Soft Mappings Abstract   PDF
Muhammad Riaz, Khalid Naeem
 
Vol 48, No 2 (2016): 48_2 Meromorphically Starlike Functions at Infinity Abstract   PDF
Imran Faisal, Shafiqa Jabeen, Maslina Darus
 
Vol 44, No 1 (2012): 44_1 MHD ASYMMETRIC FLOW BETWEEN TWO POROUS DISKS Abstract   PDF
A. R. Wehgal, Muhammad Ashraf
 
Vol 50, No 4 (2018): 50_4 MHD Flow of Burgers’ Fluid under the Effect of Pressure Gradient Through a Porous Material Pipe Abstract   PDF
Rabia Safdar, Muhammad Imran, Madeeha Tahir, N. Sadiq, M. A. Imran
 
Vol 52, No 4 (2020): 52_4 Micropolar Fluid Flow with Heat Generation through a Porous Medium Abstract   PDF
Sohail Ahmad, Muhammad Ashraf, Kashif Ali
 
Vol 54, No 6 (2022): 54_6 Midpoint type Fractional Integral Inequalities for convex and positive symmetric Increasing functions Abstract   PDF
Muhammad Amer Latif, Sabir Hussain
 
Vol 51, No 2 (2019): 51_2 Modeling and Control of Zoonotic Cutaneous Leishmaniasis Abstract   PDF
Fawad Nadeem, Muhammad Zamir, Abdessamad Tridane, Younas khan, Younas khan
 
Vol 52, No 10 (2020): 52_10 Modelling and Analysis of the Fractional Order Ebola Virus Model with Caputo Fabrizio Derivative Abstract   PDF
Muhammad Farman, Qasim Bin Rasheed, Muhammad Umer Saleem, Aqeel Ahmad
 
Vol 50, No 3 (2018): 50_3 Modified Bracketing Method for Solving Nonlinear Problems With Second Order of Convergence Abstract   PDF
Umair Khalid Qureshi, Asif Ali Shaikh, Prem Kumar Malhi
 
Vol 48, No 2 (2016): 48_2 Modified Jungck Mann and Modified Jungck Ishikawa Iteration Schemes For Zamfirescue Opertor Abstract   PDF
Muhammad Saqib, Muhammad Iqbal
 
Vol 51, No 3 (2019): 51_3 Modified Maximum Likelihood Integrated Robust Ratio Estimator in Simple Random Sampling Details   PDF
Azaz Ahmad, Aamir Sanaullah, Muhammad Hanif
 
Vol 51, No 11 (2019): 51_11 Modified Optimal Homotopy Perturbation Method to Investigate Jeffery-Hamel Flow Abstract   PDF
Liaqat Ali, Saeed Islam, Taza Gul
 
Vol 47, No 2 (2015): 47_2 Monogenity of Biquadratic Fields Related to Dedekind-Hasse’s Problem Abstract   PDF
Mamoona Sultan, Yoshifumi Kohno, Toru Nakahara
 
Vol 51, No 4 (2019): 51_4 Multi Q-Single Valued Neutrosophic Soft Expert Set and its Application in Decision Making Details   PDF
Qaisar Khan, Tahir Mahmood, Nasruddin Hassan
 
Vol 54, No 1 (2022): 54_1 Multi-Attribute Decision Support Model Based on Bijective Hypersoft Expert Set Abstract   PDF
Muhammad Ihsan, Muhammad Saeed, Atiqe Ur Rahman, Florentin Smarandache
 
Vol 53, No 10 (2021): 53_10 Multipolar Interval-Valued Fuzzy Set with Application of Similarity Measures and multi-person TOPSIS technique Abstract   PDF
Muhammad Saeed, Asad Mehmood, Muhammad Arslan
 
Vol 49, No 1 (2017): 49_1 Multi-step frozen Jacobian iterative scheme for solving IVPs and BVPs based on higher order Fr´echet derivatives Abstract   PDF
Iqra Ilyas, Zulfiqar Ali, Fayyaz Ahmad, Malik Zaka Ullah, Ali Saleh Alshomrani
 
Vol 46, No 1 (2014): 46_1 Multivalent Functions with Respect to Symmetric Conjugate Points Abstract   PDF
C. Selvaraj, K. R. Karthikeyan, G. Thirupathi
 
Vol 49, No 2 (2017): 49_2 (n, k)-Multiple Factorials with Applications Abstract   PDF
Abdur Rehman, Shahid Mubeen, Sajid ur Rehman Siddiqi
 
Vol 52, No 3 (2020): 52_3 nalysis of Time-Fractional Semi-Analytical Solutions of Strong Interacting Internal Waves in Rotating Ocean Abstract   PDF
Muhammad Sarmad Arshad
 
Vol 51, No 3 (2019): 51_3 Nanofluid Film Flow of Eyring Powell Fluid with Magneto Hydrodynamic Effect on Unsteady Porous Stretching Sheet Abstract   PDF
Mohammad Ishaq, Gohar Ali, Syed Inayat Ali Shah, Zahir Shah, Sher Muhammad, Syed Asif Hussain
 
Vol 51, No 7 (2019): 51_7 Neighborhood Properties for k-Uniformly Starlike Functions Abstract   PDF
Zahra Orouji, Rasul Aghalary
 
Vol 52, No 1 (2020): 52_1 Neutrosophic Quotient Submodules and Homomorphisms Abstract   PDF
Binu R., Paul Isaac
 
Vol 51, No 2 (2019): 51_2 New Fej´er and Hermite-Hadamard Type Inequalities for Differentiable p-Convex Mappings Details   PDF
Muhammad Amer Latif
 
Vol 53, No 4 (2021): 53_4 New Generalized Reverse Minkowski Inequality and Related Integral Inequalities via Generalized ·-Fractional Hilfer-Katugampola Derivative Abstract   PDF
Samaira Naz, Muhammad Nawaz Naeem
 
201 - 250 of 446 Items << < 1 2 3 4 5 6 7 8 9 > >> 


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

 

Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved